No periodic orbits in the Bianchi models B

Jaume Llibre, Jiang Yu

Research output: Contribution to journalArticleResearchpeer-review

Abstract

© 2018 Elsevier B.V. In this paper we prove that the Bianchi models B do not have periodic solutions.
Original languageEnglish
Pages (from-to)32-37
JournalJournal of Geometry and Physics
Volume128
DOIs
Publication statusPublished - 1 Jun 2018

Keywords

  • Bianchi cosmological models
  • Invariant hyperplanes
  • Periodic orbits

Fingerprint

Dive into the research topics of 'No periodic orbits in the Bianchi models B'. Together they form a unique fingerprint.

Cite this